# SDR SIMA200523501

- Difficulty date: August 12, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY FORWARD DIGITAL WAS FOUND TO BE CORRODED.  REMOVED THE CORROSION BY MAKING A CUT OUT.  FABRICATED A DOUBLER.  REPAIR DONE IAW EMB REPAIR IC2005-145/4212 DATED AUGUST 10, 2005.  (M)
